MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-24-09
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
1038671-2023-00137 concomitants: (b)(6) 200-04-44 - cemented finned tib.Tra sz 4f/4t (b)(6) 234-03-04 - optetrak asy,ps cemented femoral, sz 4, (b)(6) 200-02-38 - three peg patella 38mm.The product associated with the reported event is within the scope of recall [z-0019-2022]; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00137.The reason for the revision reported cannot be confirmed from the information provided but may be the result of tibial loosening, instability, and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 125 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, ambulation difficulties, failure of implant.Joint laxity, pain, osteolysis, and swelling/edema.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.

Brand Name
PS TIBIAL INSERTS SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21020707
Report Number1038671-2024-05003
Device Sequence Number14445416
Product Code JWH
UDI-Device Identifier10885862048387
UDI-Public10885862048387
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2017
Device Catalogue Number204-24-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Initial Report FDA Received Date12/26/2024
Date Device Manufactured02/23/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale